# SDR DXTA2009050603635

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N102QS
- Make and model: Beech 400BEECH
- Aircraft serial: RK380
- Aircraft time: 2,542 hours, 2,312 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON  VENTRAL FIN. POSSIBLE LIGHTNING STRIKE.   LOCATED, DRILLED, AND INSTALLED REPLACEMENT VENTRAL FIN USING SCREWS AND RIVETS PER SRM 51-40-01 AND SERVICE MANUAL DEVIATION FORM NUMBER 1-18X37K.
